Toggle Main Menu Toggle Search

Open Access padlockePrints

Conjugacy in Artin groups of extra-large type

Lookup NU author(s): Professor Sarah Rees



This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


We describe a constructive, cubic time solution to the conjugacy problem inArtin groups of extra-large type, which was proved soluble in those groupsin \cite{AppelSchupp83}. We use results from \cite{HoltRees,CHR} thatcharacterise geodesic words in those groups, as well as the description ofconjugacy between elements involving three or more generators that is given in\cite{AppelSchupp83}.

Publication metadata

Author(s): Holt DF, Rees S

Publication type: Article

Publication status: Published

Journal: Journal of Algebra

Year: 2015

Volume: 434

Pages: 12–26

Print publication date: 15/07/2015

Online publication date: 11/04/2015

Acceptance date: 23/03/2015

Date deposited: 26/01/2016

ISSN (print): 0021-8693

ISSN (electronic): 1090-266X

Publisher: Academic Press


DOI: 10.1016/j.jalgebra.2015.03.013


Altmetrics provided by Altmetric